Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 19, 2015, 5:57 PM EDT for Warren County, New Jersey. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2015, 5:57 PM EDT (21:57 UTC)
- Expired
- Aug 19, 2015, 7:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
County Warren County, NJ
The radar
The Philadelphia radar (KDIX), 133 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 605 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222
WWUS81 KPHI 192157
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT WED AUG 19 2015
NJZ001-007-PAZ055-062-192300-
SUSSEX-WARREN-MONROE-NORTHAMPTON-
557 PM EDT WED AUG 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHWESTERN
SUSSEX...NORTHEASTERN NORTHAMPTON AND NORTHEASTERN MONROE COUNTIES...
AT 554 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FLATBROOKVILLE TO NEAR OXFORD...AND MOVING NORTH AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
EAST STROUDSBURG...WASHINGTON...BLAIRSTOWN...BANGOR...BELVIDERE...
HARMONY...OXFORD...HOPE...EAST BANGOR...MILLBROOK...COLUMBIA...
ROXBURG...ECHO LAKE...WERRY LAKE...FLATBROOKVILLE...BRASS CASTLE...
DELAWARE WATER GAP...PLEASANT VALLEY...CRANDON LAKES AND FIVE POINTS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND WILL LIKELY
CAUSE PONDING OF WATER ON ROADWAYS. DO NOT DRIVE YOUR VEHICLE
THROUGH HIGH WATER.
FOR YOUR SAFETY...GO INDOORS WHEN YOU HEAR THUNDER.
LAT...LON 4078 7491 4069 7504 4079 7525 4122 7515
4122 7514 4115 7515 4114 7509 4108 7503
4109 7500 4116 7490 4128 7484 4130 7480
TIME...MOT...LOC 2154Z 200DEG 13KT 4111 7498 4079 7503
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 19, 3:53 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 19, 3:53 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT WED AUG 19 2015
.SYNOPSIS...
A DEEP LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT LAKES REGION
AND SOUTHERN CANADA TONIGHT THROUGH FRIDAY. ITS ASSOCIATED COLD
FRONT WILL CROSS OUR REGION THURSDAY NIGHT INTO FRIDAY. THE FRONT
WILL WEAKEN AND MOVE OFFSHORE FRIDAY NIGHT INTO SATURDAY. HIGH
PRESSURE WILL MOVE IN FROM THE WEST FOR SATURDAY THEN AN OFFSHORE
LOW PRESSURE SYSTEM WILL AFFECT THE REGION SUNDAY. ANOTHER LOW AND
FRONT WILL MOVE IN FOR EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DRIFT
NORTHWARD IN OUR FORECAST AREA UNTIL AROUND SUNSET. THE ATMOSPHERE
SHOULD BEGIN TO STABILIZE A BIT WITH THE LOSS OF DAYTIME HEATING.
THE SOUTHEASTERLY SURFACE FLOW WILL CONTINUE TO DRAW MOISTURE INTO
OUR REGION TONIGHT. WE ARE ANTICIPATING LOW CLOUDS TO DEVELOP LATE
TONIGHT.
THE CLOUDS AND THE HUMID CONDITIONS SHOULD PREVENT TEMPERATURES FROM
DROPPING BELOW TO LOWER AND MIDDLE 70S IN MUCH OF OUR REGION.
MINIMUM TEMPERATURES ARE FORECAST TO BE IN THE UPPER 60S IN PARTS OF
THE POCONO REGION AND FAR NORTHERN NEW JERSEY.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THURSDAY SHOULD BEGIN WITH LOW CLOUDS OVER MUCH OF OUR REGION. A
SOUTHEAST WIND AROUND 8 TO 14 MPH WILL CONTINUE TO BRING ADDITIONAL
MOISTURE INLAND.
WHILE THE LOW CLOUDS SHOULD LIFT AND BREAK DURING THE MORNING HOURS,
WE ARE ANTICIPATING LESS SUNSHINE ON THURSDAY THAN THERE WAS TODAY.
ALSO, THE SHOWER ACTIVITY WILL BECOME MORE WIDESPREAD ON THURSDAY
AFTERNOON AS PRECIPITABLE WATER VALUES RISE ABOVE 2 INCHES IN MUCH
OF OUR REGION. WE WILL MENTION THE POTENTIAL FOR HEAVY RAINFALL AT
THAT TIME.
THE ADDITIONAL CLOUD COVER SHOULD KEEP TEMPERATURES FROM RISING
ABOVE THE 80S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE LONG TERM PART OF THE FORECAST WILL BEGIN WITH A
PERIOD OF WET WEATHER AS A COLD FRONT MOVES ACROSS THE AREA. THE
FRONT WILL LIFT THE WARM AND HUMID AIR MASS PRESENTLY IN PLACE AND
CREATE A PERIOD OF FREQUENT SHOWERS AND TSTMS FOR THU NIGHT AND
EARLY FRIDAY. LOCAL DOWNPOURS ARE EXPECTED. THE OVERALL QPF AMTS DO
NOT SEEM TO JUSTIFY ANY FLASH FLOOD FLAGS ATTM. THIS COULD CHANGE IF
ANY OF THE NEWER GUIDANCE SHOWS ANY HIGHER AMTS. THE FRONT WILL MOVE
OFFSHORE FRIDAY NIGHT AND MAY KEEP SOME LINGERING SHOWERS EAST
OVERNIGHT INTO EARLY SAT. TEMPS THU NIGHT THRU FRI NIGHT...NEAR
NORMAL.
THE FRONT DOES WEAKEN SAT...BUT WILL STILL BE THE FOCUS FOR PRECIP
SAT/SUN AS LOW PRESSURE OFFSHORE MOVES BACK TOWARD OUR WATERS. THE
LOW DOES NOT GET CLOSE ENOUGH FOR ANY STRONG WIND/SEA IMPACTS...BUT
THE ADDED MOISTURE WILL CREATE THE OPPORTUNITY OF SHOWERS THIS
WEEKEND. THE POPS WILL BE GREATEST S/E WITH MOSTLY CHC POPS ATTM.
TEMPS OVER THE WEEKEND WILL BE NEAR NORMAL.
NEXT WEEK WILL HAVE MOSTLY DRY WX...BUT A WEAK FRONT WILL CROSS THE
AREA TUE. THE DYNAMICS WITH THIS FRONT WILL BE FAR N/W OF THE AREA...SO
ONLY SLGT CHC POPS RE IN THE GRIDS ATTM. TEMPS NEAR NORMAL.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MAINLY VFR CONDITIONS ARE ANTICIPATED UNTIL 0600Z. THE SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS IN OUR REGION ARE FORECAST TO
DISSIPATE BY 0100Z.
LOW CLOUDS ARE FORECAST TO REDEVELOP AFTER 0600Z AND THEY SHOULD
REMAIN OVER MUCH OF OUR REGION UNTIL ABOUT 1400Z OR 1500Z. VFR
CEILINGS GENERALLY ABOVE 4000 FEET ARE EXPECTED FOR LATE THURSDAY
MORNING AND THURSDAY AFTERNOON. SHOWERS AND THUNDERSTORMS ARE
ANTICIPATED TO BE MORE WIDESPREAD ON THURSDAY THAN THEY WERE TODAY.
AS A RESULT, THERE SHOULD BE AN IMPACT ON AVIATION, ESPECIALLY WITH
THE RAIN BECOMING HEAVY AT TIMES.
A SOUTHWEST TO SOUTHEAST WIND AROUND 8 TO 12 KNOTS INTO THIS EVENING
SHOULD BECOME SOUTHEAST TO EAST FOR TONIGHT AT 8 KNOTS OR LESS. THE
WIND SHOULD FAVOR THE SOUTHEAST ON THURSDAY AT SPEEDS OF 8 TO 14
KNOTS.
OUTLOOK...
THU NIGHT INTO FRI...POOR CONDITIONS AT TIMES WITH SHOWERS/TSTMS.
LOW CIGS/VSBYS POSSIBLE.
FRI NIGHT THRU MONDAY...MOSTLY VFR. SCT SHOWERS DURING THE
AFTERNOONS AND PATCHY FOG EACH MORNING.
&&
.MARINE...
A SOUTHEASTERLY FLOW WILL PERSIST OVER THE COASTAL WATERS OF NEW
JERSEY AND DELAWARE FOR TONIGHT AND THURSDAY. WIND SPEEDS SHOULD
FAVOR THE 10 TO 15 KNOT RANGE. WAVE HEIGHTS ON OUR OCEAN WATERS WILL
LIKELY BUILD TO 3 TO 4 FEET. WAVES ON DELAWARE BAY SHOULD BUILD TO 2
OR 3 FEET.
OUTLOOK...
SUB SCA CONDITIONS EXPECTED. SEAS MAY INCREASE SAT/SUN FOR THE
COASTAL WATERS AS A LOW PRESSURE SYSTEM MOVES NEARBY. SCT TSTMS
MAY CREATE LOCALIZED HIGHER WINDS AND SEAS THU NIGHT INTO FRIDAY
EVENING.
&&
.HYDROLOGY...
A SLOW MOVING COLD FRONT THU/FRI WILL COMBINE WITH GOOD UPPER
LEVEL DYNAMICS AND A VERY MOIST AIR MASS TO ALLOW A HEAVY RAINFALL
TO OCCUR. SEVERAL MID-LEVEL WAVES, AHEAD OF THE FRONTAL BOUNDARY,
MAY ACT TO PRIME THE REGION FOR FLASH FLOOD POTENTIAL. THE TIME
FRAME OF GREATEST CONCERN RIGHT NOW IS FRIDAY INTO FRIDAY EVENING,
THOUGH DEPENDING ON THE SPEED OF THE FRONT IT MAY BE SOONER/LATER.
PWATS AHEAD OF THE FRONT CLIMB UPWARDS OF 2" AND WITH DEEP
SOUTHWESTERLY FLOW ALOFT ALLOWING FOR TRAINING OF STORMS. WILL
CONTINUE TO HIGHLIGHT THE THREAT IN THE HAZARDOUS WEATHER OUTLOOK
PRODUCT AND ADDRESS ANY HEADLINE NEEDS WITH THE SUBSEQUENT MODEL
RUNS.
&&
.RIP CURRENTS...
AN EAST TO SOUTHEAST SWELL WILL CONTINUE TO AFFECT THE COASTS OF NEW
JERSEY AND DELAWARE FOR THE BALANCE OF TODAY. WAVES IN THE SURF ZONE
SHOULD RANGE UP TO 2 OR 3 FEET AND THE WAVE PERIOD WILL BE ABOUT 7
TO 9 SECONDS. WE WILL CONTINUE TO MENTION THAT THERE IS A MODERATE
RISK FOR THE DEVELOPMENT OF DANGEROUS RIP CURRENTS AT THE NEW JERSEY
SHORE. WE WILL KEEP THE RISK AT LOW FOR THE DELAWARE BEACHES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...O'HARA
NEAR TERM...IOVINO/O'HARA
SHORT TERM...IOVINO/O'HARA
LONG TERM...O'HARA
AVIATION...IOVINO/O'HARA
MARINE...IOVINO/O'HARA
HYDROLOGY...HEAVENER/O'HARA
RIP CURRENTS...IOVINOHazardous weather outlook, Aug 19, 3:27 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 PM EDT WED AUG 19 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-201930- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 327 PM EDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALIZED SHOWERS AND THUNDERSTORMS WITH A FEW DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THURSDAY AND FRIDAY WITH A SLOW MOVING COLD FRONT. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAIN WITH THUNDERSTORMS, WHICH COULD LEAD TO FLASH FLOODING ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-201930- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 327 PM EDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS. LOCALIZED SHOWERS AND THUNDERSTORMS WITH A FEW DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THURSDAY AND FRIDAY WITH A SLOW MOVING COLD FRONT. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAIN WITH THUNDERSTORMS, WHICH COULD LEAD TO FLASH FLOODING ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-201930- DELAWARE BEACHES- 327 PM EDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALIZED SHOWERS AND THUNDERSTORMS WITH A FEW DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THURSDAY AND FRIDAY WITH A SLOW MOVING COLD FRONT. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAIN WITH THUNDERSTORMS, WHICH COULD LEAD TO FLASH FLOODING ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-201930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 327 PM EDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALIZED THUNDERSTORMS WITH GUSTY WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS THURSDAY AND FRIDAY MAY PRODUCE LOCALLY GUSTY WINDS AND ROUGH SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 12:41 PM EDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1241 PM EDT WED AUG 19 2015
NJZ013-014-020-026-191745-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-
1241 PM EDT WED AUG 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH AND
NORTHEASTERN OCEAN COUNTIES...
AT 1240 PM EDT...A STRONG THUNDERSTORM WAS OVER CEDAR GLEN WEST...OR
7 MILES NORTHWEST OF TOMS RIVER...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...JACKSON...HOWELL...MANASQUAN...POINT PLEASANT
BEACH...LAKEHURST...FARMINGDALE...PLEASANT PLAINS...RAMTOWN...CEDAR
GLEN WEST...LEISURE VILLAGE...ALLENWOOD...FREEWOOD ACRES...LEISURE
VILLAGE WEST-PINE LAKE PARK...BRICK TOWNSHIP...LEISURE VILLAGE
EAST...ADELPHIA...POINT PLEASANT AND BRIELLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
GO INDOORS IF YOU HEAR THUNDER.
LAT...LON 4010 7404 4006 7407 4005 7409 4006 7412
4004 7409 3999 7414 3995 7419 4003 7436
4023 7425 4013 7403
TIME...MOT...LOC 1640Z 215DEG 7KT 4005 7426
POSpecial weather statement, Aug 19, 3:00 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT WED AUG 19 2015
NJZ013-019-020-191945-
OCEAN-WESTERN MONMOUTH-NORTHWESTERN BURLINGTON-
300 PM EDT WED AUG 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONMOUTH...
NORTHWESTERN OCEAN AND NORTHEASTERN BURLINGTON COUNTIES...
AT 259 PM EDT...A STRONG THUNDERSTORM WAS OVER WOODRUFF...OR 17 MILES
SOUTHEAST OF TRENTON...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...WRIGHTSTOWN...WOODRUFF...BROWNS MILLS...JACKSONS MILLS...
CLARKSBURG...CASSVILLE...CREAM RIDGE...IMLAYSTOWN...SIX FLAGS THEME
PARK...VISTA CENTER...WEST FREEHOLD...NEW EGYPT...MCGUIRE AFB...FORT
DIX AND COUNTRY LAKE ESTATES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3992 7457 4002 7469 4024 7448 4023 7429
4017 7427 4000 7449
TIME...MOT...LOC 1859Z 221DEG 8KT 4005 7451
JRKSpecial weather statement, Aug 19, 3:10 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT WED AUG 19 2015
NJZ013-019-020-191945-
OCEAN-WESTERN MONMOUTH-NORTHWESTERN BURLINGTON-
310 PM EDT WED AUG 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONMOUTH...
NORTHWESTERN OCEAN AND NORTHEASTERN BURLINGTON COUNTIES...
AT 300 PM EDT...A STRONG THUNDERSTORM WAS OVER WOODRUFF...OR 17
MILES SOUTHEAST OF TRENTON...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...WRIGHTSTOWN...WOODRUFF...BROWNS MILLS...JACKSONS MILLS...
CLARKSBURG...CASSVILLE...CREAM RIDGE...IMLAYSTOWN...SIX FLAGS THEME
PARK...VISTA CENTER...WEST FREEHOLD...NEW EGYPT...MCGUIRE AFB...FORT
DIX AND COUNTRY LAKE ESTATES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3992 7457 4002 7469 4024 7448 4023 7429
4017 7427 4000 7449
TIME...MOT...LOC 1859Z 221DEG 8KT 4005 7451
JRKLocal storm report, Aug 19, 4:36 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 PM EDT WED AUG 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD WATCHUNG 40.64N 74.44W
08/19/2015 SOMERSET NJ 911 CALL CENTER
CARS STUCK IN TWO TO THREE FEET OF WATER ON ROUTE 22 AT
TERRILL ROAD.
&&
EVENT NUMBER PHI1500668
STAFFSpecial weather statement, Aug 19, 5:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 PM EDT WED AUG 19 2015
NJZ001-007-PAZ055-062-192300-
SUSSEX-WARREN-MONROE-NORTHAMPTON-
557 PM EDT WED AUG 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHWESTERN
SUSSEX...NORTHEASTERN NORTHAMPTON AND NORTHEASTERN MONROE COUNTIES...
AT 554 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FLATBROOKVILLE TO NEAR OXFORD...AND MOVING NORTH AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
EAST STROUDSBURG...WASHINGTON...BLAIRSTOWN...BANGOR...BELVIDERE...
HARMONY...OXFORD...HOPE...EAST BANGOR...MILLBROOK...COLUMBIA...
ROXBURG...ECHO LAKE...WERRY LAKE...FLATBROOKVILLE...BRASS CASTLE...
DELAWARE WATER GAP...PLEASANT VALLEY...CRANDON LAKES AND FIVE POINTS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND WILL LIKELY
CAUSE PONDING OF WATER ON ROADWAYS. DO NOT DRIVE YOUR VEHICLE
THROUGH HIGH WATER.
FOR YOUR SAFETY...GO INDOORS WHEN YOU HEAR THUNDER.
LAT...LON 4078 7491 4069 7504 4079 7525 4122 7515
4122 7514 4115 7515 4114 7509 4108 7503
4109 7500 4116 7490 4128 7484 4130 7480
TIME...MOT...LOC 2154Z 200DEG 13KT 4111 7498 4079 7503
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 12:41 PM EDT | Special Weather Statement | PHI | Monmouth | 64 min |
| Aug 19, 1:05 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 115 min |
| Aug 19, 3:00 PM EDT | Special Weather Statement | PHI | Burlington | 45 min |
| Aug 19, 3:08 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 112 min |
| Aug 19, 3:10 PM EDT | Special Weather Statement | PHI | Burlington | 35 min |
| Aug 19, 4:26 PM EDT | Flash Flood Warning | PHI | Somerset | 3 hr |
| Aug 19, 12:46 PM EDT | Areal Flood Advisory | PHI | Chester | 119 min |
| Aug 19, 4:19 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery, Philadelphia | 116 min |
| Aug 19, 4:35 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 3 hr |
| Aug 19, 1:27 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 2 hr |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.